# SDR SIMA3341

- Difficulty date: November 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Smoke
- Part number: 6229763201
- Part serial: 830
- Condition: Malfunctioned
- Location: Acars Unit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DFW - AVIONICS SMOKE LIGHT WARNING ON CENTRAL WARNING PANEL DURING TAXI FROM HANGAR.  INVESTIGATED AND FOUND ACARS MANAGEMENT UNIT TO BE SMOKING.  REMOVED AND REPLACED ACARS MANAGEMENT UNIT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
